# SDR SWAA022997

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 51,405 hours, 49,695 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED, FOUND STRINGER TIE CLIPS CRACKED (9 EA) BS 380 AT STR 15L, BS 500D AT STR 1L, BS 500D AT STR 4R, BS 520 AT STR'S 2R, 3R AND 4R, BS 767 AT STR 2L, BS 747 AT STR 4R AND BS 787 AT STR 4R.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
